YES though uncommon. Yes, stomach pains can occur from nicotine withdrawal, though it's unusual for them to be bad. It may be related to constipation. Symptoms can start in hours and peak in 2-5 days. Drink lots of water, exercise & eat lots of fruits & vegies. Homeopathic nux vomica (12c or 30c) may really help. You could try nicotine gum. See http://2stopsmokingtips. Com/2011/10/herbal-stop-smoking/ for more ideas.
Stomach pains. Not enough info for valid answer.
If abdominal pain. Is severe- seek urgent medical evaluation. Take care.
Can't tell yet. Are there any good stomach pains? Where are they? Where do they go (if anywhere)? What other symptoms are involved? Is there any activity that is associated with their onset or that worsens them? Suggest seeking a pcp or ed doc's opinion.
2 Many Possibilities. While we all want to be helpful on this service, can't even begin to give you an answer without many more details. If it continues or gets worse, best thing to do is have a doctor or other qualified health professional take a look at you. Stomach pains and other abdominal pains can be tricky to diagnose over phone/internet.
See below. Clindamycin used to treat a variety of infections. As with most antibiotics, GI-related symptoms (nausea, vomiting, diarrhea, stomach pains) amongst the most common adverse reactions. Occasionally, antibiotic-related colitis can occur which can be serious. I would strongly recommend you notify your prescribing MD and report your symptoms. He may request you stop taking or prescribe an alternative.
MULTIPLE CHOICE. You haven't given enough information at this point, so let's take a broad approach. There are multiple possibilities for abdominal pain. These include ulcer, gastritis, small or large bowel inflammatory diseases, kidney disorders or infection, or pelvic diseases. You should monitor what causes the pain, when and whee it occurs, etc. Then, have an evaluation by your primary doctor. Good luck.
Possible allergy? You may want to check if you may be allergic to sugar or a particular kind of sugar. You may want to try splenda also.
Bacterial overgrowth. Hi, there is a possibility that you have Bacterial overgrowth in your gut and that could be the reason for your symptoms. Another possibility is Fructose intolerance, also problem with digesting sugar Alcohol which is inside all goodies from bakery and stores.
When I eat too much I get really bad stomach pains that go all over the back of my chest too what could this be? X
Can't tell here. Could be gallbladder, esophageal, hiatal hernia, pancreas, other. See doc to find out.